Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Numb tongue
Mar 16, 2010

I just started my first cocktail of Norvir, Truvada & Lexiva. About an half-hour to an hour after I take my pills my tongue goes numb. This lasts for maybe 2 hours, sometimes longer, sometimes less. I'm also taking a bactrim-ds along with a multivitamin. Is this something to worry about? I'm currently international and don't want to worry my doctor over something thats nothing. Thanks for your help.

Response from Dr. Henry

Norvir (ritonavir) boosted protease inhibitors can cause numbness or tingling of tongue (also metallic taste to food) particularly during first several weeks and in the first hours after the dose. That is a likely cause of your symptoms though other possibilities exist so upon your return would seek evaluation if those symptoms continue or worsen. KH



Previous
Side effects on HIV treatments
Next
painful swelling bilateral anklessudden onset

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement